Generic Application Error Test JSP (Item)

The store has encountered a problem processing the last request. Try again later. If the problem persists, contact your site administrator.



Image for Dymadon Kids 2-12 Years Colour Free - 200Ml from Amcal
+ / - Hover over image to Zoom

Dymadon Kids 2-12 Years Colour Free - 200Ml

Gently relieves the pain and fever

$15.95 $14.95 or  1,495 points

Max 1 Items

Home Delivery
Click & Collect
Add to Basket

Description

Dymadon for Kids contains paracetamol and has been developed to provide gentle and effective temporary relief of your child's pain and fever. Paracetamol can be used to temporarily relieve the pain and fever associated with headache, earache, symptoms of cold and flu, toothache and immunisations.
Storage & Disposal
Store in a cool dry place. Please dispose of thoughtfully.
Warnings
Unless advised by a doctor: Do not give to children under 6 months or for longer than 48 hours. Unless advised by a doctor or pharmacist: Do not give with Other products containing paracetamol.
Active Ingredients
Paracetamol 250mg

Ingredients

Paracetamol

Customer Reviews

  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getAggregateRating, method:CLOUD, 438ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
  • bvseo_sdk, java_sdk, bvseo-2.2.0.3
  • getReviews, method:CLOUD, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;

Delivery Options

Request Information

  • cid:

    WC_pusyd01sigwclapp01_node.server1
  • uid:

    null
  • tst:

    Fri Sep 30 10:02:29 GMT 2016
  • uri:

    /webapp/wcs/stores/SigmaStorefrontAssetStore/ShoppingArea/CatalogSection/CatalogEntrySubsection/ProductDisplay.jsp
Close